# SDR AU970317

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 501600036
- Condition: Cracked
- Location: Te Flap Structur
- Component: Beech, FLAP
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH FLAP ACTUATOR ATTACHMENT BRACKET CRACKED AND SEPARATED FROM FLAP AT THE CENTRE ATTACHMENT SCREW.  WHEN DOWNWARDS PRESSURE WAS APPLIED TO THE TRAILING EDGE OF THE FLAP - INVESTIGATION FOUND APREVIOUS REPAIR UNDER THE BRACKET ALSO CRACKED AND THE RIB BELOWTHE REPAIR PNO 50-160012-2 CRACKED AND DEFORMED
